# SDR QMLA2022080820050

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N229AM
- Make and model: Bell 407
- Aircraft serial: 54071
- Aircraft time: 3,513 hours, 12,070 cycles
- Engine: Allsn 250C47B
- Engine time: 5,114 hours, 12,072 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Ecu
- Part number: 1152202A524
- Part serial: JG4ALK0809
- Condition: Faulted
- Location: Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STARTING NORMAL, PRE-TAKE OFF CHECKS COMPLETED, TAKING OFF FROM BASE FADEC DEGRADE AND RESTART FAULT LIGHTS ILLUMINATED WITH TONE, ABORTED FLIGHT RETURNED TO BASE. NORMAL 2 MIN COOLDOWN BEFORE INITIATING A SHUTDWN, AS THROTTLE TURNED TO OFF POSITION FADEC FAILURE LIGHTS AND TONE ILLUMINATED.
